default-icon
Pls guide me
My mom is suffering from tb doctor suggested to take akt 4 now she is taking for past 114 days and for past 10 days she is feeling back head pain,giddiness,vision problem pain in legs and hands should we go for alternate medicine or i should stop taking in this whom should i consult for this need your suggestion urgently pls help me
72 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now
Hello..... Vision problem is one of the side effect of antitubercular drugs but it's reversible .....now she has to consult general physician... She can stop taking it. . but must meet doctor tomorrow... Doctor will prescribe alternative medicine ....you can consult any general physician (MD) .Doctors are well known about tuberculosis as its most common disease in India.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.